# SDR SWAA2022021571231

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Elongated
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT FLOOR SUPPORT BRACKET AT STA 351 TO 370 LBL 19 HAS ELONGATED HOLES / REMOVED AND REPLACED FLOOR SUPPORT BRACKET ('T') AT STA 351-370 LBL19 WITH FABRICATED BRACKET IAW EA 1-753-32951 REV IR AND EA 180364 IR; SUPPORT BRACKET INSTALLED IAW SRM 51-40-02 AND DWG 284A0839
